Skip to Content

Has anyone had a positive experience using simvastatin. Thanks?

Responses (4)

Anonymous 24 Sep 2012

Hello,

I have not taken simvastatin, but if you click on the link you will find reviews of people who have actually taken this medication:

https://www.drugs.com/comments/simvastatin/zocor.html

Take care,

maso.-

Lisa01 25 Sep 2012

Maso,
That was sweet to take the time to look up and post the link. Kudos to someone taking that kind of time to help someone in need! :)
Lisa

Anonymous 25 Sep 2012

Many thanks for your kind words Lisa, have a nice day.

meyati 25 Sep 2012

It poisoned me. In Feb 2012, they finally gave it a name-statin toxicity- Many people take it for years without any problems. The warnings say- tired legs. It's more like heavy legs, as tired legs feel tired. Look up SpaceDoc.com. He was indeed a AF flight surgeon-he still suffers great pain. I developed rhambdomyolsis. 2 doctors told me that I'll more than likely be on the kidney transplant list by 2017. I began taking it in late June 2011. Right now my kidneys are holding up.. If you take it, take CoQ 10, as it keeps the statin from destroying your muscles. Everytime a good warning comes out on the news- this site and the FDA water down the warnings. They R now saying that rhambdomyosis is caused by walking. 6 months ago it was attributed to statin and traumatic kidney injury. In Feb they said it causes type 2 diabetes and dementia. So they reduced the warnings about liver damage, and say the dementia isn't that bad.

stowaway 25 Sep 2012

I have just started taking it today. About 99 percent of the comments posted are negative. I do have resevations about statin's so much controversy surrounding the subject.

meyati 25 Sep 2012

This problem mostly affects women. The smaller and more physically active a person is, the worse the problems are. I have a small male specialist that was a long distance runner, but 10 years after starting statin he hobbles around his office. I have to keep one foot taped up to support the muscles and Achilles tendon. I spend about 2 hours a day with my legs in ice packs to control periphial neuropathy-which is very painful and only severe meds control it sometimes. It feels like your skin is crawling and burning, sometimes it's gone into the small of my back. Statin causes back spasms-for most people it starts at the right shoulder and fans out into the small of the back. It's hard to find medicine. You have to fight with doctors that are ignorant, or in denial-they don't want to admit this is happening, or they R worried about being sued. The last 2 problems is that there isn't a protocol or a way of treating this.

meyati 25 Sep 2012

I'm seeing specialist and have phys therapy Bcuz of statins?
I wish that i could cut my legs off at the knees, so I could have artificial feet like soldiers and walk and jog again. My specialist also suffers ...
Posted 7 Feb 2012 • 0 answers •

meyati 25 Sep 2012

This was me on a good day. I finally have periphial neuropathy caused by the statins under control. I still can't walk well.

Anonymous 12 Oct 2012

What positive result are you looking for? Lowering your cholesterol? Because if that is the case then you better research why the drug companies are pushing statins. There are NO valid studies that say lowering your cholesterol does anything to help your heart! Yes there are studies that say that taking statins lowers cholesterol, and yes, there are studies that say that people with high cholesterol have a much higher chance of having heart disease, but you cannot put the two together. Taking statins do not lower your chances of having heart disease. It is the inflammation in your body that you have to lower, to lower the plaque causing cholesterol that is protection your veins from the inflammation.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions